# SDR ASAA2023081344597

- Difficulty date: August 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 5,444 hours, 1,577 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

START VALVE FAIL TO CUT-OUT. RAN CHECKLIST. START VALVE LIGHT WENT OUT. GROUNDED - YES. ON DEFERRAL.
